Had dysport 2 months ago my nose is getting wider on sides will this go back to normal?
Doctor Answers 6
Dysport and the nose.
Hi. I'm not sure how injections in the forehead could affect your nose. Since you're about 6 months post rhinoplasty, I believe the best resource for an answer is the plastic surgeon for your nose. Dysport is a temporary neuromodulator so any effects in the upper face should be totally reversible when the product stops working. Best wishes, Dr. ALDO :)
In my experience with both Dysport and rhinoplasty, I have not seen Dysport injections have any effect on the rhinoplasty. However, at 6 months following rhinoplasty, you are still seeing noticeable changes as the swelling resolves, so that could be part of what you are seeing. Dysport will wear off in 3-4 months. However, Spock eyebrows- or peaked outer eyebrows can usually be toned down and made to look normal with a Dysport touch up. Depressed eyebrows cannot be adjusted until the Dysport wears off. Hope this helps
Hi and thank you for sharing your concern here! I understand that you had Dysport injected in the forehead area, but from an anatomic point, the frontalis and glabellar muscles in the forehead area have no role in the shape of your nostrils, and hence, I do think that it is highly unlikely that what you are experiencing is related to your Dysport injection. Regardless, Dysport effect wears off over a few months and there shouldn't be any long-lasting impact anyways. The best approach is to follow up with your physician and if available, review your before and after pictures with your physician. I hope it helps and good luck!
You might also like...
Dysport Causing Spock Eye Brows and Flared Nostrils
Spock eyebrows are raised so you cannot have spock brows with eyebrow droop. Also forehead injections cannot affect your nostrils. I suggest you see an expert for an evaluation. Best, Dr. Emer.
Unhappy with Dysport results
I find it hard to believe that the Dysport in the forehead has affected the nose. In any event, the effects of Dysport last at most about 4 months. I would wait it out and all things will return to baseline.
No photos so it is hard to know if your concerns are related to your funky disport treatment of your recent rhinoplasty.
Prior posts, you indicated that you had rhinoplasty. Please do not assume that your concerns about the nose are related to your funky Dysport service. The Dysport will wear off but you have a couple of more months for this. Don't let the injector who did this service treat you again. Find another physician for your cosmetic botulinum toxin services. See your rhinoplasty surgeon regarding your concerns about the shape of the nose.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.